# SDR ASAA2012072592602

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 32,974 hours, 12,643 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 184A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER REF SRM 55-10-01, REPAIR 11.
